# SDR FDEA202203250691

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28483
- Aircraft time: 46,015 hours, 18,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AIR INLET DOOR MANIFOLD ASSY RH SUPPORT ANGLE CORRODED. REMOVED AND REPLACED CORRODED ANGLE WITH A NEW ONE PART # 148N3152-1 BATCH #   0003918563 IAW SRM 51-40-02.      MAJOR REPAIR.
